The dam problem for nonlinear Darcy's laws and Dirichlet boundary conditions
Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Série 4, Tome 26 (1998) no. 3, pp. 453-505
Cet article a éte moissonné depuis la source Numdam
@article{ASNSP_1998_4_26_3_453_0,
author = {Carrillo, Jos\'e and Lyaghfouri, Abdeslem},
title = {The dam problem for nonlinear {Darcy's} laws and {Dirichlet} boundary conditions},
journal = {Annali della Scuola Normale Superiore di Pisa - Classe di Scienze},
pages = {453--505},
year = {1998},
publisher = {Scuola normale superiore},
volume = {Ser. 4, 26},
number = {3},
mrnumber = {1635777},
zbl = {0928.76111},
language = {en},
url = {http://geodesic.mathdoc.fr/item/ASNSP_1998_4_26_3_453_0/}
}
TY - JOUR AU - Carrillo, José AU - Lyaghfouri, Abdeslem TI - The dam problem for nonlinear Darcy's laws and Dirichlet boundary conditions JO - Annali della Scuola Normale Superiore di Pisa - Classe di Scienze PY - 1998 SP - 453 EP - 505 VL - 26 IS - 3 PB - Scuola normale superiore UR - http://geodesic.mathdoc.fr/item/ASNSP_1998_4_26_3_453_0/ LA - en ID - ASNSP_1998_4_26_3_453_0 ER -
%0 Journal Article %A Carrillo, José %A Lyaghfouri, Abdeslem %T The dam problem for nonlinear Darcy's laws and Dirichlet boundary conditions %J Annali della Scuola Normale Superiore di Pisa - Classe di Scienze %D 1998 %P 453-505 %V 26 %N 3 %I Scuola normale superiore %U http://geodesic.mathdoc.fr/item/ASNSP_1998_4_26_3_453_0/ %G en %F ASNSP_1998_4_26_3_453_0
Carrillo, José; Lyaghfouri, Abdeslem. The dam problem for nonlinear Darcy's laws and Dirichlet boundary conditions. Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Série 4, Tome 26 (1998) no. 3, pp. 453-505. http://geodesic.mathdoc.fr/item/ASNSP_1998_4_26_3_453_0/
